# SDR JJBA20231218012

- Difficulty date: December 13, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 40,715 hours, 27,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT IN CARGO DOOR. PERFORMED RECOUNTOUR AT DENT. NO CHANGE IN SHAPE OF DENT NOTED. REMOVED DAMAGED SKIN AT AFT LOWER CARGO DOOR SKIN. PERFORMED HFEC INSPECTION ON CUTOUT SECTION. NO CRACKS INDICATION FOUND. FABRICATED REPAIR DOUBLER AND FILLER FOR INSTALL AFT LOWER CARGO DOOR SKIN. COMPLETED INSTALL OF MAJOR REPAIR AT LOWER AFT CORNER OF CARGO DOOR SKIN. REG PRESS LEAK CHECK. PRESSURE LEAK CHECK PERFORMED LEAK CHECK GOOD.
